# SDR IPXA2024012356846

- Difficulty date: January 10, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,681 hours, 14,348 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing Root
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FIXED LEADING EDGE WING ROOT AREA. CROSSBEAM ABOVE KRUGER FLAP ACTUATOR DAMAGED. VERIFIED INSTALLATION
